# SDR AALA202110083581

- Difficulty date: September 18, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AREA OF CORROSION AT STA 500L ON ANGLE ABOVE TRANSITION PANEL. INSTALLED LOWER SUPPORT ANGLE AT STA 500L PER SRM 51-40-02.
